MathSciNet Relay Station
MathSciNet bibliographic data
MR426678 (54 #14617) 81.35
Zakharov, V. E.; Manakov, S. V. The theory of resonance interaction of wave packets in nonlinear media. Soviet Physics JETP 42 (1975), no. 5, 842–850.; translated from Ž. Èksper. Teoret. Fiz. 69 (1975), no. 5, 1654--1673(Russian)
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement